MAUDE Adverse Event Report: MICROPORT NEROTECH(SHANGHAI)CO.,LTD NUMEN; NUMEN COIL EMBOLIZATION SYSTEM

MICROPORT NEROTECH(SHANGHAI)CO.,LTD NUMEN; NUMEN COIL EMBOLIZATION SYSTEM
Model Number 3D0410FN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the images, videos and specified info provided, it is supposed that unfavorable detachment environment on the site caused the failure detachment.As devices were not sent back, we can not perform further analysis to comfirm the specific cause of the failure.
 
Event or Problem Description
During case the physicians deployed 2 successful coils into aneurysm with no issues.On third coil, the physicians had detachment zone of coil properly lined up, and heard the 3 beeps for successful detachment, physician pulled back as well to make sure detachment occurred and during that time nothing was seen so successful detachment was assumed.When pulling out microcatheter the physicians realized coil was not detached and at that point physician tried to move coil but it was not able to advance or pull back, almost stuck.Finally when the detachment zone was past marker the end of the coil popped out leaving a tail in the vessel.An lvis jr 3.5x14 was placed to tack the coil down.This adverse events was due to coil did not detach properly and resulted in tail of coil in ica vessel and a stent was needed to tack it down, and there is no death or injury involved in this case.

Brand Name
NUMEN
Common Device Name
NUMEN COIL EMBOLIZATION SYSTEM
Manufacturer (Section D)
MICROPORT NEROTECH(SHANGHAI)CO.,LTD
1661 zhangdong rd.
zj hi-tech park
shanghai, 20120 3
CH  201203
Manufacturer (Section G)
MICROPORT NEUROTECH (SHANGHAI) CO.,LTD
1661 zhangdong rd.
zj hi-tech park
shanghai, 20120 3
CH   201203
Manufacturer Contact
yuanyuan chen
1661 zhangdong rd.
zj hi-tech park
shanghai, 20120-3
CH   201203
MDR Report Key16500251
Report Number3016609702-2023-00001
Device Sequence Number15027071
Product Code HCG
UDI-Device Identifier06958698011461
UDI-Public(01)06958698011461(17)240316(10)11460002(91)003
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/16/2024
Device Model Number3D0410FN
Device Lot Number11460002-003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown